# SDR MALA954752

- Difficulty date: December 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N426MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC645
- System (JASC): 2730 · Elevator Control System
- Part: Bushings
- Part number: 2743027041
- Condition: Worn
- Location: Elevator
- Stage of operation: CR
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

FLT NR 3357 - EN ROUTE TO DTW, THE ELEVATOR WOULD OCCASIONALLY PITCH UP OR DOWN ABRUPTLY, GIVING UP TO AN 800 FPM VERTICAL SPEED.  THE AIRCRAFT CONTINUED TO DTW AND LANDED WITHOUT INCIDENT.  MAINTENANCE PERSONNEL REPLACED BUSHINGS AT THE LOWER PITCH TRIM ACTUATOR MOUNT LUGS.  ALL SYSTEMS OPERATED SATISFACTORILY.  (M)
